# SDR FDEA202405100749

- Difficulty date: May 10, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 33,216 hours, 18,971 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A57246808233
- Condition: Worn
- Location: Rt Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #5 SPOILER ACTUATOR O/B JACK RIB I/B FACE SURROUNDING BOLT HOLE LOCATION 3   (O/B LWR) AREA FOUND NICK ACCOMPLISHED THE REINFORCED REPAIR AT RH WING #5 SPOILER O/B JACK RIB LOWER HOLE   I.A.W FEDEX EA NO:T6-5740-T0379208 P1, SEQ NO:769, TITLE: WING-ATTACH FITTINGS-RH WING #5   SPOILER JACK RIB AT STA ABX184.625-BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR-SRM   DEVIATION, THE REPAIR CLASSIFIED AS CAT.B MAJOR PER GMM 6-2-100.
